Publications

Journal Articles

  1. & Conjugation invariants in the Leibniz–Hopf algebra. Journal of Pure and Applied Algebra 217(12), 2247-2254.
  2. GROUP BIALGEBRAS AND PERMUTATION BIALGEBRAS. Glasgow Mathematical Journal, 1-5.
  3. & Invariance properties of Miller-Morita-Mumford characteristic numbers of fibre bundles. The Quarterly Journal of Mathematics
  4. & The discrete module category for the ring of K-theory operations. Topology 46(2), 139-154.
  5. Some Hopf algebras of words. Glasgow Mathematical Journal 48(03), 575
  6. & Algebras of operations in K-Theory. Topology 44(1), 151-174.
  7. & Higher conjugation cohomology in commutative Hopf algebras. Proceedings of the Edinburgh Mathematical Society 44(01), 19
  8. & Bases for Cooperations in K-Theory. K-Theory 23(3), 237-250.